| Model Number |
978B128 |
| Medical Device Problem Codes |
High impedance (1291); Migration or Expulsion of Device (1395); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Continuation of d10: product id 97800 lot# serial# (b)(6) implanted: (b)(6) 2025: product type implantable neurostimulator section d information references the main component of the system.Other relevant device(s) are: product id: 97800, serial/lot #: (b)(6), ubd: 28-jun-2026, udi#: (b)(4) medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Information was received from an unknown source regarding a patient who was implanted with an implantable neurostimulator (ins) for urinary dysfunction/sacral nerve stim.It was reported that the patient was experiencing high impedance. impedance was off in all 4 electrodes, >4000 ohms.Per provider office, xray was done on (b)(6) 2025 and was compared to (b)(6) 2025 implant, they offer that the lead has moved as 2 electrodes are now in the sacrum.The stated cause was due to a patient fall. patient said they had a horrible fall.They fell onto the right artificial knee.Issue was not resolved and is ongoing.Patient to be scheduled before the end on the year for a lead revision.
Additional Manufacturer Narrative
Continuation of d10: product id 97800, serial# (b)(6), implanted: (b)(6) 2025, explanted: (b)(6) 2025, product type implantable neurostimulator.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Additional information was received from a healthcare professional (hcp).The hcp reported that there was a lead removal and replacement on (b)(6) 2025.It was reported that the issue was resolved.
Additional Manufacturer Narrative
Continuation of d10: product id 97800, serial #: (b)(6), implanted: (b)(6) 2025, explanted: (b)(6) 2025, product type implantable neurostimulator.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description